[seqfan] Re: another set of references to the EIS and OEIS

Richard Mathar mathar at strw.leidenuniv.nl
Fri Jun 25 13:56:12 CEST 2010

scholar.google mentioned in
produces for example these references new to http://oeis.org/classic/cite.html :

E. Barcucci, A Frosini, S. Rinaldi, <a href="http://fpsac-sfca.org/FPSAC02/ARTICLES/Barcucci.pdf">Directed-convex polyominoes: ECO method and bijective results</a>, Proc SFCA/FPSAC'02 July 2002 

M. Bousqeut-Melou, A. Claesson, M. Dukes, S. Kitaev, <a href="http://hal.archives-ouvertes.fr/hal-00396372/">Unlabeled (2+2)-free posets, ascent sequences and pattern avoiding permutations</a> Formal Power Series and Algeb. Comb. (2009)

D. de Cogan, W. J. O'Connor, X. Gui, <a href="http://dx.doi.org/10.1002/nme.1269">Accelerated convergence in TLM algorithms for the Laplace equation</a> Int. J. Num. Methods Engin. 63 (1) (2005) 122-138

A. Del Lungo, E. Duchi, A. Frosini, S. Rinaldi, <a href="http://www.emis.ams.org/journals/DMTCS/pdfpapers/dmAB0109.pdf">Enumeration of convex polyominoes using the ECO method</a> Disc. Math. Theo. Comp. Sci. AB (2003) 103-116

B. Grünbaum, <a href="http://www.math.washington.edu/~grunbaum/SymmetricVennDiagrams.pdf">The search for symmetric Venn diagrams</a>, Geombinatorics 8 (1999) 104-109

E. Kalvelagen, <a href="http://citeseerx.ist.psu.edu/viewdoc/summary?doi=">New special functions in GAMS</a>

H-K Ju, <a href="http://mathnet.kaist.ac.kr/mathnet/thesis_file/12_J06-086.pdf">Enumeration of weighted complete graphs</a> J. Korean Math. Soc. 44 (6) (2007) 1351-1362

J. A. Larson, <a href="http://dx.doi.org/10.1007/s00493-008-2148-9">Counting canonical partitions in the random graph</a> Combinatorica 28 (6) (2008) 659-678

C. Smyth, <a href="http://www.emis.ams.org/journals/JIS/VOL13/Smyth/smyth2.pdf">The terms in Lucas sequences divisible by their indices</a>, J. Int. Seq. 13 (2010) 10.2.4

D. S. Stones, <a href="http://arxiv.org/abs/0908.2166">On prime chains</a> arXiv:0908.2116 [math.NT]

H. A. Verrill, <a href="http://arxiv.org/abs/math/0407327">Sums of squares of binomial coefficients, with applications to Picard-Fuchs equations</a>, arXiv:math/0407327

More information about the SeqFan mailing list